MathSciNet Relay Station
MathSciNet bibliographic data
MR1756875 (2001g:11071) 11F70 (11F66 22E45 22E46)
Arthur, James Endoscopic $L$-functions and a combinatorial identity. Dedicated to H. S. M. Coxeter on the occasion of his 90th birthday. Canad. J. Math. 51 (1999), no. 6, 1135–1148.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement